“Papers of School of Mathematics”

 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209

  51. R. Mazrooei-Sebdani (Joint with E. Hakimi),
Hamiltonian Hopf bifurcations near a chaotic Hamiltonian resonance,
Physica D: Nonlinear Phenomena 459(2024), 134017  [abstract]

   52. T. Sharif,
Andr'e-Quillen homology and complete intersection dimensions,
Kodai Mathematical Journal 47(2024), 215-230  [abstract]

   53. M. Ghari,
A formalization of the Protagoras court paradox in a temporal logic of epistemic and normative reasons,
Artificial Intelligence and Law 32(2024), 325-367  [abstract]

   54. H. R. Hajisharifi (Joint with M. Chinaie, F. Fakhar, and M. Fakhar) ,
Strict weak L-efficient solutions for nonconvex set optimization problems,
Optimization 73(2024), 1589-1609  [abstract]

   55. A. Mahin Fallah,
Auslander-Reiten conjucture of the tilting theorem,
J. Algebra Appl. 23(2024), 2450013  [abstract]

   56. H. R. Hajisharifi (Joint with A. Amini-Harandi and M. Goli),
$(\Alpha, \Beta)$-nonexpansive mappings and Picard operators,
Fixed Point Theory 25(2024), 163-170  [abstract]

   57. M. Soleimani Malekan (Joint with A. Abdollahi),
Nilpotent probability of compact groups,
J. Algebra 631(2023), 136-147  [abstract]

   58. S. Beigi (Joint with S. Rahimi-Keshari),
Quantum maximal correlation for Gaussian states,
Phys. Rev. A 108(2023), 062419  [abstract]

   59. T. Murata (Joint with K. Kaveh and Ch. Manon),
On degenerations of projective varieties to complexity-one T-varieties,
Int. Math. Res. Not. 2023(2023), 2665-2697  [abstract]

   60. M. Ghari (Joint with F. Majlesi),
An extension of the logic of proofs with actions (In Persian),
Logical Studies 14(2023), 127-145  [abstract]

   back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209

scroll left or right